# SDR ASAA0210286

- Difficulty date: November 6, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- Engine: Pwa JT8D17
- System (JASC): 7710 · Power Indicating System
- Part: Skin
- Part number: 6573773
- Condition: Dented
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK FOUND NR 2 ENGINE COWL AT NACELLE STATION 170, DENTED.  REMOVED DAMAGE AND FABRICATED REPAIRS IAW SRM.
